Advertisement

manuscripta mathematica

, Volume 22, Issue 3, pp 289–292 | Cite as

On multiply periodic real functions: An addendum

  • Ralf Kern
Article
  • 26 Downloads

Abstract

In [1] a definition of multiple periodicity has been given that intuitively seemed to be obvious, but it does not cover all cases of periodicity which cannot be considered as simple periodicity. This paper extends the basic definition of multiple periodicity and consequently completes the proof of some theorems.

Keywords

Number Theory Algebraic Geometry Real Function Topological Group Basic Definition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. [1]
    R. KERN, Multiply periodic real functions and their period sets, manuscripta math.20 (1977), p. 153–175.Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Ralf Kern
    • 1
  1. 1.Institut für Statistik und Mathematische WirtschaftstheorieUniversität KarlsruheKarlsruhe 1Federal Republic of Germany

Personalised recommendations